# SDR IPXA2017080820271

- Difficulty date: August 1, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AEA109469
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT MLG WW HAS ONE L BRACKET CRACKED FWD OF THE HYD HAND PUMP.  REMOVED, FABRICATED, AND REPLACED BRACKET IAW DWG AEA1094, AND SRM 51-33-01.
